Differential and Integral Equations

On a model Boltzmann equation without angular cutoff

L. Desvillettes and F. Golse

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A model Boltzmann equation (see formulas (1.1.6) -- (1.1.9) below) without Grad's angular cutoff assumption is considered. One proves: 1) the instantaneous smoothing in both position and velocity variables by the evolution semigroup associated to the Cauchy problem for this model; 2) the derivation of the analogue of the Landau-Fokker-Planck equation in the limit when grazing collisions prevail.

Article information

Source
Differential Integral Equations Volume 13, Number 4-6 (2000), 567-594.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356061239

Mathematical Reviews number (MathSciNet)
MR1750040

Zentralblatt MATH identifier
1013.76072

Subjects
Primary: 76P05: Rarefied gas flows, Boltzmann equation [See also 82B40, 82C40, 82D05]
Secondary: 82C40: Kinetic theory of gases

Citation

Desvillettes, L.; Golse, F. On a model Boltzmann equation without angular cutoff. Differential Integral Equations 13 (2000), no. 4-6, 567--594. https://projecteuclid.org/euclid.die/1356061239.


Export citation